Change search
ReferencesLink to record
Permanent link

Direct link
Existence and properties of geometric quotients
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2505-6417
2013 (English)In: Journal of Algebraic Geometry, ISSN 1056-3911, Vol. 22, no 4, 629-669 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we study quotients of groupoids and coarse moduli spaces of stacks in a general setting. Geometric quotients are not always categorical, but we present a natural topological condition under which a geometric quotient is categorical. We also show the existence of geometric quotients of finite flat groupoids and give explicit local descriptions. Exploiting similar methods, we give an easy proof of the existence of quotients of flat groupoids with finite stabilizers. As the proofs do not use Noetherian methods and are valid for general algebraic spaces and algebraic stacks, we obtain a slightly improved version of Keel andMori's theorem.

Place, publisher, year, edition, pages
2013. Vol. 22, no 4, 629-669 p.
National Category
URN: urn:nbn:se:kth:diva-140034DOI: 10.1090/S1056-3911-2013-00615-3ISI: 000344048900002ScopusID: 2-s2.0-84885676763OAI: diva2:689628

QC 20140121

Available from: 2014-01-21 Created: 2014-01-16 Last updated: 2015-06-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Rydh, David
By organisation
Mathematics (Div.)
In the same journal
Journal of Algebraic Geometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 38 hits
ReferencesLink to record
Permanent link

Direct link